Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from severe constipation with loss of appetite. Also have right abdominal pain from last 2 years

i m male,27yrs. im problem having right side abdominal pain since last 2 years..before 5-6 month i have been getting another problem that is hard and dark stool but there is no pain in anus. my ultrasound , occult blod _ve, upper indoscopy and sigmoindoscopy is normal.. doctor other symtom is only loss of appitite. urine pass normally. no swelling in the neck..every day i drink water atleast 2 every morning stool not easily goes i must pus. its verry wht kind of problem is this...
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
This could be due to sedentary lifestyle. Fast walking everyday for atleast 40 minutes to 1 hour. Eat more palak, spinach, broccoli in the diet everyday. Eat fresh fruits like banana, mango everyday. Drink 6-8 glasses of water everyday. Don't take tension. Do Yoga or meditation, deep breathing exercises to help relax. Be cool. You will be fine.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor